# SDR AALA202405081969

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 20,549 hours, 8,759 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Fwd Servce Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR EMERGENCY SLIDE WAS NOT DISARMED DOOR WAS OPEN, SLIDE FELL OUT BUT FAILED TO DEPLOY.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
